# SDR CA991208045

- Difficulty date: November 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 230371302
- Condition: Leaking
- Location: Nr 3 Engine
- Part time: 1,750 hours
- Component: Lyc, ALF502R5
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) ODOR IN CABIN WITH ENGINE AIR SELECTED.  ACM SELECTED OFF, MAINTENANCE FOUND THAT OIL WAS POOLING AT THE NR 9 SEAL LOCATION OF THE NR 3 ENGINE.  SEAL AND FACEPLATE WERE REPLACED.
